Skip to Content

Coronavirus information for Feinberg.

Download the full-sized PDF of Valproate-Induced Encephalopathy
Download the file

Actions

Download Analytics Citations

Export to: EndNote

Collections

This file is in the following collections:

Pediatric Neurology Briefs: Volume 14, Issue 01

Valproate-Induced Encephalopathy Open Access (recommended)

Descriptions

Resource type(s)
Article
Keyword
Hyperammonemic Encephalopathy
Topiramate
Valproate
Rights
Attribution 4.0 International

Creator
Millichap, J. Gordon
Abstract
Two adults, aged 32 and 37, with focal epilepsy developed hyperammonemic encephalopathy when treated with a combination of valproate (VPA) and topiramate (TPM) at the University of Marburg, Germany.
Publisher
DigitalHub. Galter Health Sciences Library
Pediatric Neurology Briefs Publishers
Date Created
2000
Original Identifier
PNB-14-06
Language
English
Subject: MESH
Brain Diseases
Neurology
Child Development
Infant
Nervous System Diseases
Pediatrics
Neurosurgery
Child
DOI
10.15844/pedneurbriefs-14-1-6

File Details

File Properties
Mime type: application/pdf
File size: 669.6 kB